| Model Number |
1511-11-101 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
12/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Clinical adverse event received for pneumonia.Event is serious and is considered mild.The event is definitely not related to device and is possibly related to procedure.Date of implantation: (b)(6) 2018, date of event (onset): (b)(6) 2018, (right knee).Treatment: hospitalized, with injected and oral medications.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search did find other reported incident(s) against the provided product/lot combination(s) but they were all from the same clinical study and none were found to be related to a product defect.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.